Previous |  Up |  Next

Article

Summary:
In the article one partial differential equation of the second order is derived from the system of Euler's equations and the equation of continuity and it is solved by the finite-difference method, which gives good results.
References:
[1] Л. Г. Лопцянстт: Механика жидкости и газа. Физматгиз, Москва, 1959. Zbl 1047.90504
[2] H. Е. Кочин И. Л. Кибелъ H. В. Розе: Теоретическая гидромеханика. Ленинград-Москва, 1948. Zbl 1154.94303
[3] I. Černý: Fundaments of Analysis in Complex Region. (Czech), Academia, Prague, 1967.
[4] V. Jarník: Differential Calculus I. (Czech), NČSAV, Prague, 1953.
[5] V. Jarník: Differential Calculus II. (Czech), NČSAV, Prague, 1956.
[6] Л. С. Понтрягин: Обыкновенные дифференциальные уравнения. ГИФМЛ, Москва, 1961. Zbl 1160.68305
[7] С. Г. Михлин X. Л. Смолицкий: Приближенные методы решения дифференциальных и интегральных уравнений. Наука, Москва, 1965. Zbl 1225.00032
[8] I. Babuška M. Práger E. Vitásek: Numerical Processes in Differential Equations. SNTL, Prague, 1968. MR 0258285
[9] L. Collatz: Numerische Behandlung von Differentialgleichungen. Springer Verlag, Berlin, 1955. MR 0068908 | Zbl 0064.12405
[10] L. Bers: On Mildly Nonlinear Partial Difference Equations of Elliptic Type. Journ. Res. Nat. Bur. Stand., 51, 1953, No 5. DOI 10.6028/jres.051.030 | MR 0064291 | Zbl 0053.40202
[11] G. E. Forsythe W. R. Wasow: Finite-Difference Methods for Partial Differential Equations. New York-London.
[12] Д. К. Фадеев B. H. Фадеева: Вычислительные методы линейной алгебры. ГИФМЛ, Москва, 1963. Zbl 1214.14039
[13] О. Taussky: A Recurring Theorem on Determinants. Amer. Math. Monthly, 56, 1949, 672-676. DOI 10.2307/2305561 | MR 0032557 | Zbl 0036.01301
[14] Л. А. Люсперник В. И. Соболев: Элменты функционального анализа. Гостехиздат Москва-Ленинград, 1951. Zbl 1200.93002
[15] T. S. Motzkin W. R. Wasow: On the Approximation of Linear Differential Equations by Difference Equations with Positive Coefficients. Journ. Math. Phys. 31, 1953, No 4.
[16] J. Kačur: On Existence of the Weak Solution fo Non-Linear Partial Differential Equations of Elliptic Type. Commentationes Mathematicae Universitatis Carolinae, 11, 1 (1970). MR 0301357
Partner of
EuDML logo